# SDR SWAA2023021301895

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 11,227 hours, 4,899 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Displaced
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE DISPLACED<[01] INSTALLED FWD ENTRY SLIDE PER AMM 25-66-01.  WORK C/W BY E115571
